# SDR CALA2025042404196

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 74,929 hours, 32,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D534755652020200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT THRESHOLD PLATE SUPPORT HAS ELONGATED HOLES.   REMOVED & REPLACED AFT CARGO PIT THRESHOLD PLATE SUPPORT IAW A320 SRM 51-42-11/001.
